Couldn't find what you looking for?

TRY OUR SEARCH!

After taking plan b my gf seemed to have a period about a week later (2 weeks before schedule) for about 3 days. now she is having another one which is right about on her schedule...is this how this is is supposed to work? this would seem to be 2 periods in one cycle

Loading...

Hi hon: That would be about right. SOME women who take the Plan B pill do have bleeding afterwards. What the Plan B does is make it that the egg CANNOT be fertilized! So that is a tip off too your brain that there has been no fertilization, and then it starts the period. But there isn't enough lining for it to be a regular one. Then when she is due she will have her period as normal. The brain doesn't know you've had 2 periods in 1 month, it just nows it let the "dam" loose o.O ;-) Because it got the notice too. She will be fine and PLEASE PLEASE use protection, because Plan B pill is NOT to be used for contraception OK? Good luck
Reply

Loading...